# SDR USAA2012051800003

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 27,003 hours, 20,887 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: D5211127620000
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - L1 DOOR STRIKER LEVER OUT OF ADJUSTMENT.  ADJUSTED L1 DOOR STRIKER LEVER IAW A319 AMM 52-11-14-820-002-A.
